# SDR 070042

- Difficulty date: February 15, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Condition: Miswired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK LAS VEGAS MAINTENANCE REPORTED THAT THE OVERWING HATCH EXIT SIGNS WOULD NOT SHUT OFF.  FOUND POWER SUPPLY (NOT IDENTIFIED) MISWIRED AT THE TERMINAL STRIP.  CORRECTED WIRING.  OPERATIONAL CHECK GOOD PER AMM 33-53-00.  AIRPLANE HAS RETURNED TO SERVICE.
